Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 45, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 14, 2008, 6:35 AM CDT for Bell County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2008, 6:35 AM CDT (11:35 UTC)
- Expired
- May 14, 2008, 7:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 3:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3961 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 141135 TORFWD TXC027-141215- /O.NEW.KFWD.TO.W.0045.080514T1135Z-080514T1215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 635 AM CDT WED MAY 14 2008 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL BELL COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 715 AM CDT * AT 635 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO NEAR LITTLE RIVER-ACADEMY..MOVING EAST AT 44 MPH. * THE TORNADO WILL BE NEAR... ROGERS BY 640 AM CDT... TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE LAT...LON 3117 9720 3100 9708 3089 9732 3102 9742 TIME...MOT...LOC 1135Z 268DEG 38KT 3097 9732 $$
2 follow-up statements
000 WWUS54 KFWD 141149 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 649 AM CDT WED MAY 14 2008 TXC027-141215- /O.CON.KFWD.TO.W.0045.000000T0000Z-080514T1215Z/ BELL TX- 649 AM CDT WED MAY 14 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR EAST CENTRAL BELL COUNTY... AT 649 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 5 MILES NORTH OF ROGERS...MOVING EAST AT 40 MPH. THE TORNADO WILL BE NEAR... RURAL EXTREME EASTERN BELL COUNTY AT 700 AM CDT EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. LAT...LON 3117 9720 3100 9708 3089 9732 3102 9742 TIME...MOT...LOC 1149Z 261DEG 35KT 3101 9717 $$ 92
000 WWUS54 KFWD 141211 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 711 AM CDT WED MAY 14 2008 TXC027-141221- /O.EXP.KFWD.TO.W.0045.000000T0000Z-080514T1215Z/ BELL TX- 711 AM CDT WED MAY 14 2008 ...THE TORNADO WARNING FOR EAST CENTRAL BELL COUNTY EXPIRES AT 715 AM CDT... AT 711 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. THE TORNADO WARNING HAS EXPIRED. LAT...LON 3117 9720 3100 9708 3089 9732 3102 9742 TIME...MOT...LOC 1211Z 261DEG 35KT 3104 9692 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 14, 3:47 AM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 14, 3:47 AM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 347 AM CDT WED MAY 14 2008 .DISCUSSION... SEVERAL CLUSTERS OF STORMS CONTINUE TO AFFECT NORTH TEXAS THIS MORNING IN ADVANCE OF AN UPPER LEVEL LOW CURRENTLY OVER THE AZ/NM BORDER. ONE LINEAR CLUSTER IS MOVING INTO EAST TEXAS WITH ADDITIONAL THUNDERSTORM DEVELOPMENT MOVING INTO THE SOUTHWESTERN COUNTIES OF THE CWA. STORMS HAVE ALSO BEGUN TO FIRE IN THE PAST HOUR ALONG THE FRONT CROSSING THE RED RIVER. THE PRECIPITATION FORECAST FOR THE NEXT 24-48 HOURS IS MURKY. EXPECT SEVERAL ROUNDS OF STORMS TO OCCUR WITHIN THE NEXT 24-36 HOURS BUT LOCATION AND TIMING IS VERY DIFFICULT TO PINPOINT. THEREFORE...WILL CARRY 70 POPS FOR TODAY ACROSS ALL OF NORTH TEXAS AND THEN TREND POPS ALONG THE SECOND FRONT TONIGHT. WEAK FRONT IS CURRENTLY CROSSING THE RED RIVER WITH NORTHERLY WINDS AND COOLER TEMPERATURES BEHIND IT. THIS FRONT WILL SLIDE DOWN TO NEAR THE I-20 CORRIDOR BEFORE STALLING THIS AFTERNOON. IN ADDITION TO THE FRONT...A DRYLINE WILL DEVELOP ACROSS CENTRAL TEXAS. THESE TWO FEATURES WILL PROVIDE A FOCUS FOR ADDITIONAL STORM DEVELOPMENT TODAY. EXPECT THE STORMS TO BE ON AND OFF TODAY WITH SEVERAL WAVES/CLUSTERS POSSIBLE. MODELS INDICATE THAT THE ATMOSPHERE WILL REMAIN UNSTABLE OVER MOST OF NORTH TEXAS TODAY. MODERATE INSTABILITY AND A RELATIVELY WEAK CAP COMBINED WITH THE UPPER LEVEL LIFT AND SUPPORT FROM SEVERAL EMBEDDED SHORT WAVES WILL SUPPORT PROLONGED SEVERE DEVELOPMENT TODAY. SHEAR PARAMETERS ARE FAVORABLE TO SUPERCELL DEVELOPMENT. OVERNIGHT TONIGHT...A LINEAR MCS MAY DEVELOP ALONG THE SECOND FRONT AND PUSH ACROSS NORTH TEXAS. MAIN THREATS ASSOCIATED WITH SEVERE WEATHER WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALIZED HEAVY RAINFALL THAT MAY RESULT IN FLASH FLOODING...BUT CANNOT RULE OUT AN ISOLATED TORNADO. SECOND FRONT WILL SWEEP THROUGH ON THURSDAY BRINGING THE RAIN CHANCES TO AN END WITH IT. THE MOVEMENT OF THE FRONT WILL BE AIDED BY THE EJECTION OF THE UPPER LEVEL LOW ACROSS THE TEXAS PANHANDLE AND INTO OKLAHOMA. MODELS CONTINUE TO DEVELOP A SECOND UPPER TROUGH/LOW OVER THE DESERT SOUTHWEST BY THIS WEEKEND. THIS UPPER LEVEL FEATURE SITS OVER THE SOUTHWEST UNITED STATES FOR A FEW DAYS BEFORE MOVING EAST AS AN OPEN WAVE ON SUNDAY. RIDGE THEN BUILDS IN ACROSS THE WESTERN HALF OF THE COUNTRY WITH A TROUGH OVER THE EASTERN HALF...RESULTING IN NW FLOW OVER TEXAS. FORECAST LOOKS DRY AFTER THURSDAY WITH THE SECOND UPPER LEVEL LOW HAVING VERY LITTLE EFFECT ON NORTH TEXAS. BOUNDARY LAYER WILL NOT RECOVER DUE TO UNFAVORABLE WIND REGIMES IN THE LOW LEVELS AND THE GULF OF MEXICO WILL REMAIN CLOSED UNTIL THE MIDDLE OF NEXT WEEK. TEMPERATURES TODAY WILL BE TRICKY AS PRECIPITATION AND MOSTLY CLOUDY SKIES WILL TEMPS BELOW NORMAL. HOWEVER...IF ANY BREAKS IN THE CLOUDS OCCUR THIS AFTERNOON... TEMPERATURES MAY ACTUALLY BE SEVERAL DEGREES WARMER THAN CURRENT FORECAST. CURRENT FORECAST RANGES FROM MID 70S IN THE NORTH TO MID 80S IN THE SOUTH. THURSDAY WILL BE COOLER BEHIND THE SECOND FRONT AND THEN A GRADUAL WARMING WILL OCCUR AS WEAK RIDGING DEVELOPS AHEAD OF THE NEXT UPPER LEVEL LOW...FOLLOWED BY STRONGER RIDGING AFTER THIS WEEKEND. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 61 74 54 79 / 70 60 20 10 5 WACO, TX 82 65 77 54 81 / 70 50 40 10 5 PARIS, TX 75 61 74 51 77 / 70 60 30 10 5 DENTON, TX 76 59 73 50 79 / 70 60 10 10 5 MCKINNEY, TX 76 60 73 51 77 / 70 60 20 10 5 DALLAS, TX 79 62 74 55 80 / 70 50 20 10 5 TERRELL, TX 79 65 74 54 80 / 70 60 30 10 5 CORSICANA, TX 81 66 76 55 78 / 70 60 50 10 5 TEMPLE, TX 84 66 79 55 79 / 70 50 50 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 92/82
Hazardous weather outlook, May 14, 3:30 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 330 AM CDT WED MAY 14 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 330 AM CDT WED MAY 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ACROSS ALL OF NORTH TEXAS. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT. HOWEVER...AN ISOLATED BRIEF TORNADO WILL BE POSSIBLE. OTHERWISE...ALL THUNDERSTORMS WILL BE CAPABLE OF CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY SOUTH OF A LINE FROM BRECKENRIDGE TO DENTON TO PARIS. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY.
In the hours before
Special weather statement, May 14, 1:05 AM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
105 AM CDT WED MAY 14 2008
TXZ160-140630-
FALLS TX-
105 AM CDT WED MAY 14 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FALLS COUNTY
AT 105 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF ROBINSON...MOVING NORTHEAST AT
46 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLINDA AND MARLIN.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3133 9719 3134 9717 3136 9714 3137 9710
3153 9681 3147 9676 3144 9674 3139 9670
3119 9706
TIME...MOT...LOC 0605Z 230DEG 40KT 3135 9705
85/NHLocal storm report, May 14, 2:40 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND DMG TEAGUE 31.63N 96.28W
05/14/2008 FREESTONE TX FIRE DEPT/RESCUE
LARGE TREE DOWN IN THE CITY PARK IN TEAGUESpecial weather statement, May 14, 2:45 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 AM CDT WED MAY 14 2008
TXZ135-148-140815-
HENDERSON TX-ANDERSON TX-
245 AM CDT WED MAY 14 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
ANDERSON COUNTY
HENDERSON COUNTY
AT 245 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
GUN BARREL CITY TO 13 MILES SOUTH OF PALESTINE...MOVING NORTHEAST AT
43 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ATHENS...BERRYVILLE...
BROWNSBORO...CANEY CITY...COFFEE CITY...ELKHART...ENCHANTED OAKS...
EUSTACE...FRANKSTON...MALAKOFF...PALESTINE...TOOL AND TRINIDAD.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND
GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS.
LAT...LON 3164 9572 3164 9576 3160 9577 3169 9579
3170 9587 3175 9587 3177 9592 3194 9601
3196 9605 3215 9610 3232 9630 3235 9553
3200 9542 3185 9542 3163 9529 3157 9573
TIME...MOT...LOC 0745Z 246DEG 38KT 3225 9620 3157 9563
92Special weather statement, May 14, 5:22 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 AM CDT WED MAY 14 2008
TXZ104-141045-
COLLIN TX-
522 AM CDT WED MAY 14 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COLLIN COUNTY
AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF MCKINNEY...MOVING NORTHEAST AT
22 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANNA AND MCKINNEY.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3340 9638 3333 9638 3333 9629 3319 9630
3317 9678 3339 9669
TIME...MOT...LOC 1022Z 238DEG 19KT 3334 9661Special weather statement, May 14, 6:18 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 AM CDT WED MAY 14 2008
TXZ145-146-141145-
NAVARRO TX-HILL TX-
618 AM CDT WED MAY 14 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN HILL COUNTY
SOUTHWESTERN NAVARRO COUNTY
AT 618 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF HILLSBORO...MOVING
NORTHEAST AT 37 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...BARRY...BLOOMING
GROVE...DAWSON AND HUBBARD.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3189 9702 3215 9666 3199 9637 3181 9666
3182 9668 3182 9674 3173 9692 3173 9693
TIME...MOT...LOC 1118Z 232DEG 32KT 3185 9680The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:01 PM CDT | Areal Flood Advisory | FWD | Young | 119 min |
| May 13, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Young | 53 min |
| May 13, 7:43 PM CDT | Special Weather Statement | FWD | Jack | 32 min |
| May 13, 7:44 PM CDT | Special Weather Statement | FWD | Comanche | 31 min |
| May 13, 8:01 PM CDT | Special Weather Statement | FWD | Mills | 29 min |
| May 13, 8:29 PM CDT | Special Weather Statement | FWD | Jack | 31 min |
| May 13, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 29 min |
| May 13, 8:40 PM CDT | Special Weather Statement | FWD | Hamilton | 35 min |
| May 13, 8:52 PM CDT | Special Weather Statement | FWD | Bosque | 23 min |
| May 13, 9:25 PM CDT | Special Weather Statement | FWD | Collin | 35 min |
| May 13, 9:26 PM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| May 13, 9:59 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 13, 10:15 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 30 min |
| May 13, 10:19 PM CDT | Special Weather Statement | FWD | Delta | 26 min |
| May 13, 10:43 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 32 min |
| May 13, 11:08 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 37 min |
| May 13, 11:10 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 35 min |
| May 13, 11:34 PM CDT | Flash Flood Warning | FWD | Bosque | 4 hr |
| May 13, 11:40 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 65 min |
| May 13, 11:49 PM CDT | Special Weather Statement | FWD | Bell | 26 min |
| May 13, 11:59 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
| May 14, 12:11 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 49 min |
| May 14, 12:17 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 14, 12:22 AM CDT | Flash Flood Warning | FWD | Hopkins | 3 hr |
| May 14, 12:56 AM CDT | Areal Flood Advisory | FWD | Falls | 2 hr |
| May 14, 1:05 AM CDT | Special Weather Statement | FWD | Falls | 25 min |
| May 14, 1:09 AM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 31 min |
| May 14, 1:21 AM CDT | Areal Flood Advisory | FWD | Hill | 114 min |
| May 14, 1:27 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 51 min |
| May 14, 2:02 AM CDT | Severe Thunderstorm Warning | FWD | Freestone | 58 min |
| May 14, 2:45 AM CDT | Special Weather Statement | FWD | Anderson, Henderson | 30 min |
| May 14, 4:59 AM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, Hamilton | 2 hr |
| May 14, 5:22 AM CDT | Special Weather Statement | FWD | Collin | 23 min |
| May 14, 5:49 AM CDT | Tornado Warning | FWD | Bell | 41 min |
| May 14, 6:18 AM CDT | Special Weather Statement | FWD | Navarro | 27 min |
| May 14, 6:28 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 44 min |
| May 14, 6:41 AM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| May 14, 6:50 AM CDT | Severe Thunderstorm Warning | FWD | Falls | 55 min |
| May 14, 7:09 AM CDT | Areal Flood Advisory | FWD | Bell | 2 hr |
| May 14, 7:18 AM CDT | Areal Flood Advisory | FWD | Hill, Navarro | 117 min |
| May 14, 8:19 AM CDT | Areal Flood Advisory | FWD | Henderson | 3 hr |
| May 14, 8:56 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 2 hr |
| May 14, 8:58 AM CDT | Special Weather Statement | FWD | Anderson, Henderson | 32 min |
| May 14, 9:14 AM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| May 14, 9:34 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 116 min |
| May 14, 2:00 PM CDT | River Flood Warning | FWD | Collin | 6 hr |
| May 14, 6:35 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 25 min |
| May 14, 6:56 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.